# SDR 95ZZZX3592

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34RE
- Make and model: Braero HS125700A
- Aircraft serial: 257022
- Engine: Garrtt TFE7313
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: YA001295
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE ASSEMBLY FOUND KINKED AT LOWER END.  THIS PART IS AN ENGINE MAIN FUEL SUPPLY LINE (FLEXIBLE).  THIS LINE MUST BE DISCONNECTED IN ORDER TO ALLOW CERTAIN DEFUELING OPERATIONS.  CARE MUST BE EXERCISED WHEN DISCONNECTING THE LOWER FITTING; OTHERWISE, KINKING WILL OCCUR RESULTING IN DIMINISHED FUEL SUPPLY TO THE ENGINE.  SUBMITTER SUGGESTS MECHANICS SHOULD BE ADVISED TO USE MORE CARE WHEN DISTURBING THIS LINE ASSEMBLY.  ACFT TT 3,223 HOURS.
